English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On regularization methods of EM-Kaczmarz type.

Haltmeier, M., Leitao, A., & Resmerita, E. (2009). On regularization methods of EM-Kaczmarz type. Inverse Problems, 25(7): 075008, pp. 075008-1-075008-17.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Haltmeier, M.1, Author              
Leitao, A., Author
Resmerita, E., Author
Affiliations:
1Research Group of Statistical Inverse-Problems in Biophysics, MPI for biophysical chemistry, Max Planck Society, ou_1113580              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Inverse Problems
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London? : IOP Pub.
Pages: - Volume / Issue: 25 (7) Sequence Number: 075008 Start / End Page: 075008-1 - 075008-17 Identifier: ISSN: 0266-5611
CoNE: https://pure.mpg.de/cone/journals/resource/954925499121